# SDR TWAA9902403

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inop
- Location: Aft Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 6-25-98 STL.
